# SDR SWAA2022012666987

- Difficulty date: June 19, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 27,523 hours, 16,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222DF CRACKED AND DELAMINATED. / REMOVED AND REPLACED CABIN FLOOR PANEL PER AMM 53-21-00.
